# SDR WRLA2009130

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1137-1208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSPECTION FOUND CORROSION AND WEAR ON FND MAIN DECK SEAT TRACK CORROSION AND WEAR ON STA 1137-1208 AT X= 8.0.  CUTOUT SEAT TRACK AND REPAIRED SEAT TRACK IAW SRM 53-70-00 VOL.1 REV.40 FIG.1. JOB COMPLETED AND CONDITION CHECK NORMAL
